# SDR SWAA2021072697321

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 36,450 hours, 21,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER HAS A 2 CRACK IN ZONE 2 AND ADJACENT TO TWO FASTENERS. ; / [01] C/W 10X VISUAL INSPECTION OF THE TRIMMED OUT AREA.; [02] C/W HFEC INSPECTION OF TRIM OUT EDGE AND INTERIOR STRUCTURE PER NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.; [03] INSTALLED PERMANENT REPAIR PER SRM 53-10-15-2R-4; REPAIR 4; [04] INSTALLED PERMANENT REPAIR PER SRM 53-10-15-2R-4; REPAIR 4; [05] INSTALLED PERMANENT REPAIR PER SRM 53-10-15-2R-4; REPAIR 4
